# SDR UIEA200600288

- Difficulty date: October 11, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 79,167 hours, 13,130 cycles
- Engine: Ge CF650E2
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

UPON ARRIVAL, MAINTENANCE NOTICED A STRONG ODOR OF FUEL THROUGH OUT THE AIRCRAFT. INSPECTED THE FUEL TANKS FUEL LINES, ALL ENGINE FUEL LINES MAIN DECK AND LOWER CARGO AREAS NO TROUBLE FOUND.  CHECKED APU AREA AND FOUND FUEL LEAKING AT APU FUEL TUBE FITTINGS FROM THE FUEL METERING VALVE TO THE FUEL PUMP. DEACTIVATED APU TRANSFERRED TO DMI M06-211 IAW DDPG 49-1. INSTALLED PLYCARD.
